# SDR SIMA2018062518006

- Difficulty date: June 18, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,910 hours, 28,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LARGE DENT BETWEEN STRINGERS 15L & 16L,  FRAMES 19 & 20, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-01.  REPAIRED THE SKIN IAW ERS-EM-53MR-3325.
